Translator Disclaimer
1 February 2018 The Abelianization of the real Cremona group
Susanna Zimmermann
Duke Math. J. 167(2): 211-267 (1 February 2018). DOI: 10.1215/00127094-2017-0028

Abstract

We present the Abelianization of the group of birational transformations of PR2.

Citation

Download Citation

Susanna Zimmermann. "The Abelianization of the real Cremona group." Duke Math. J. 167 (2) 211 - 267, 1 February 2018. https://doi.org/10.1215/00127094-2017-0028

Information

Received: 4 December 2015; Revised: 22 June 2017; Published: 1 February 2018
First available in Project Euclid: 23 December 2017

zbMATH: 06847245
MathSciNet: MR3754629
Digital Object Identifier: 10.1215/00127094-2017-0028

Subjects:
Primary: 14E07
Secondary: 14P99

Rights: Copyright © 2018 Duke University Press

JOURNAL ARTICLE
57 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.167 • No. 2 • 1 February 2018
Back to Top